# SDR GTIA96NK178

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 2530 · Buffet/Galleys
- Part: Water Line
- Condition: Loose
- Location: Coffee Maker
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEE MAKER SMOKING AND SPARKS COMING OUT FROM BACK.  FOUND DE-ACTIVATED WATER LINE SPARKING AGAINST TERMINAL END.  RE-POSITIONED AND SECURED LINE.  (M)
